# SDR AALA202107303282

- Difficulty date: July 26, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 70,855 hours, 28,100 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Multiple Fail
- Location: L1 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING , FORWARD FLIGHT ATTENDANT NOTIFIED US NUMEROUS PRESSURE WARNINGS DOOR L1.  NUMEROUS ECAM WARNINGS , ALSO BOTH FORWARD DOORS AFTER TOUCH DOWN. NUMEROUS CABIN DOOR WARNINGS 1L OF BEING OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
